# SDR DALA2021102606620

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION FRAME 16 AT LEVEL STR 32LH IN LATERAL AVIONIC COMP LH. CORRECTIVE ACTION: REPLACED FRAME PER A320 SRM 51-72-11. (1995895)
